# SDR ASAA2012122893639

- Difficulty date: December 28, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 43,239 hours, 19,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75036
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 772, RBL 8.1 HAS CORRODED OVER JOGGLE AREA.   REPAIRED IAW EA 700 53, EA 09548.
